Mohamed Kamal Aouf
Mohamed Kamal Aouf
Prof. Of Pure Mathematics, Mansoura University
mans.edu.eg üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
New subclasses of bi-univalent functions
BA Frasin, MK Aouf
Applied Mathematics Letters 24 (9), 1569-1573, 2011
3672011
Starlike function of complex order
MA Nasr, MK Aouf
J. Natur. Sci. Math 25 (1), 1-12, 1985
2331985
A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients
HM Srivastava, MK Aouf
Journal of Mathematical Analysis and Applications 171 (1), 1-13, 1992
130*1992
New criteria for meromorphic -valent starlike functions
MK Aouf, HM Hossen
Tsukuba Journal of Mathematics 17 (2), 481-486, 1993
1121993
Coefficient estimates for certain classes of analytic functions
S Owa, J Nishiwaki
J. Inequal. Pure Appl. Math 3 (5), 1-5, 2002
842002
On a certain class of meromorphic univalent functions with positive coefficients
MK Aouf
Rend. Mat.,(7) 11, 209-219, 1991
801991
On a subclass of np-valent prestarlike functions
MK Aouf, AO Mostafa
Computers & Mathematics with Applications 55 (4), 851-861, 2008
692008
Coefficient estimates of new classes of q-starlike and q-convex functions of complex order
TM Seoudy, MK Aouf
J. Math. Inequal 10 (1), 135-145, 2016
652016
New criteria for multivalent meromorphic starlike functions of order alpha
MK Aouf
Proceedings of the Japan Academy, Series A, Mathematical Sciences 69 (3), 66-70, 1993
651993
On convex functions of complex order
MA Nasr, MK Aouf
Mansoura Sci. Bull. Egypt 9, 565-582, 1982
651982
On some results for λ-spirallike and λ-Robertson functions of complex order
MK Aouf, FM Al-Oboudi, MM Haidan
Publications de l'Institut Mathématique 77 (91), 93-98, 2005
622005
Certain subclasses of meromorphically multivalent functions associated with generalized hypergeometric function
MK Aouf
Computers & Mathematics with Applications 55 (3), 494-509, 2008
582008
On some results for starlike functions of complex order
M Obradovic, MK Aouf, S Owa
Publ. Inst. Math.(Beograd)(NS) 46 (60), 79-85, 1989
571989
A unified presentation of some classes of meromorphically multivalent functions
HM Srivastava, HM Hossein, MK Aouf
561999
A new criterion for meromorphically p-valent convex functions of order alpha
MK Aouf, HM Srivastava
Math. Sci. Res. Hot-Line 1 (8), 7-12, 1997
521997
Meromorphic multivalent functions with positive and fixed second coefficients
HE DARWISH, MK AOUF
Mathematica japonicae 46 (2), 231-236, 1997
501997
On a subclass of strongly starlike functions
MK Aouf, J Dziok, J Sokół
Applied mathematics letters 24 (1), 27-32, 2011
452011
On a class of p-valent starlike functions of order α
MK Aouf
International Journal of Mathematics and Mathematical Sciences 10 (4), 733-744, 1987
421987
Some families of starlike functions with negative coefficients
MK Aouf, HM Srivastava
Journal of mathematical analysis and applications 203 (3), 762-790, 1996
411996
Sufficient conditions for starlikeness
M Nunokawa, S Owa, SK Lee, M Obradović, MK Aouf, H Saitoh, A Ikeda, ...
Chinese Journal of Mathematics, 265-271, 1996
391996
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20